Strong rational connectedness of surfaces

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


This paper focuses on the study of the strong rational connectedness of smooth rationally connected surfaces. In particular, we show that the smooth locus of a log del Pezzo surface is strongly rationally connected. This confirms a conjecture due to Hassett and Tschinkel in [8].

Original languageEnglish (US)
Pages (from-to)189-205
Number of pages17
JournalJournal fur die Reine und Angewandte Mathematik
Issue number665
StatePublished - Apr 2012
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Strong rational connectedness of surfaces'. Together they form a unique fingerprint.

Cite this